# SDR UPS00233180

- Difficulty date: June 7, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 06453010061
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  ENGINE NR 3 THRUST REVERSER OUTBOARD FAIRING MID SUPPORT BRACKET CRACKED.     BRACKET REPLACED IAW MM.78-30-00
